# SDR REXA2022022300293

- Difficulty date: January 29, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690316342
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R HAS MULTIPLE SPOTS OF CORROSION FROM FS 280-FS 333 AND JOINT PIECE AT 26R FS 333 - REPLACED STR 26R AT FS 280-333 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. REPLACED JOINT PEICE AT FS 333 IAW CRJ900 SRM 31-42-06-001-001-A01 AND 51-42-21-001-001-A01.
